# SDR SWAA2024101634881

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 294-297 RBL 1 WL 208.<[01] UPDATED STEP 1.;[02] UPDATED STEP 3.;[03] UPDATED STEP 3.;[04] REMOVED & REPLACED INTERCOSTAL BS 294-297 RBL 1 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 141A5400 REV=-.;[05] VERIFIED ACTION 4. JOB COMPLETE.
